Sick in Pct
- 08-01-2012, 12:53 AM
Sick in Pct
I started my pct after the end of a long cycle.
Test e week 1-2 300mg/week
test e week 3-16 200mg/week
deca week 1-2 200mg/week
deca week 3-6 300mg/week
deca week 7-8 400mg/week
Test p 100mg m w f for 1-3 weeks
I started my pct thursday and been sick ever since.Thursday i was feeling like having a headache,saturday i was feeling dizzy all day,monday was ok did workout and today i wasnt feeling too well threw up a lot.
I was taking nolva/torem
first 3 days took nolva 40/40/40 stopped it because it does the same thing as torem.I didnt prefer clomid because for my last cycle i was getting depressed and moody on clomid.
torem citrate 120 for 4 days,90 for 1 day and 60 for today.I am also going to add unleashed/post cycle to the combo.Why do i feel sick?.
Similar Forum Threads
- By J Jack3d in forum Post Cycle TherapyReplies: 1Last Post: 09-08-2011, 02:34 AM
- By cmp007 in forum AnabolicsReplies: 11Last Post: 04-12-2009, 07:17 PM
- By migs in forum AnabolicsReplies: 14Last Post: 01-24-2005, 05:10 PM
- By bigrich954rr in forum Weight LossReplies: 9Last Post: 10-13-2004, 08:16 PM
- By jminis in forum AnabolicsReplies: 12Last Post: 07-05-2004, 09:39 AM